# SDR AALA970772

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 28R OUTBOARD AREA.  REMOVED CORROSION AND REPAIRED PER ESO 11697 DATED 4-1-97.  77,504 HOURS.  CYCLES, 52,602.  (X)
